# SDR ABXA9700573

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47148
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140617
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A LONGERON AT STA 160 AT LONG 4 LT WAS FOUND CRACKED.  THE LONGERON WAS REPLACED IAW DC9 SRM 53-02, FIGURE 2.
